MathSciNet Relay Station
MathSciNet bibliographic data
MR2332953 35A15 (65M99)
Tatari, Mehdi; Dehghan, Mehdi On the convergence of He's variational iteration method. J. Comput. Appl. Math. 207 (2007), no. 1, 121–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement